FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

A rule-based algorithm can output valid surgical strategies in the treatment of AIS

Phan, P., Ouellet, J., Mezghani, N., de Guise, Jacques A. and Labelle, H.. 2015. « A rule-based algorithm can output valid surgical strategies in the treatment of AIS ». European Spine Journal, vol. 24, nº 7. pp. 1370-1381.
Compte des citations dans Scopus : 3.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
de Guise, Jacques A.
Affiliation: Génie de la production automatisée
Date Deposited: 25 Feb 2015 21:50
Last Modified: 17 Jan 2020 20:38
URI: https://espace2.etsmtl.ca/id/eprint/9379

Actions (login required)

View Item View Item